Histaclear Tablets 10mg Tablets 30's
Relief from the symptoms of hayfever (seasonal allergic rhinitis) such as runny nose, nasal and sinus congestion, itchy nose and eyes, sneezing.
Active Ingredient : Cetirizine hydrochloride 10 mg
Adults and children 12 years and over: 1 tablet daily.
Do not use in children under 12 years unless advised to by your doctor or pharmacist.
Do not use with other antihistamines.
Do not use when pregnant or when breastfeeding except when advised by your doctor or pharmacist.
If you have liver or kidney problems, check with your doctor or pharmacist before starting this medicine.
Although this medicine is unlikely to affect your ability to drive or operate machinery, a few people may be impaired and care should be taken.